# SDR FDEA201502130528

- Difficulty date: February 13, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 221 hours, 12,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN BETWEEN RIB 12 - 13 FOUND ONE EACH PUNCTURE.  REPAIRED IAW SRM 57-50-00 PARA. 4E.   MAJOR REPAIR IAW GMM 6-2-100.
